# SDR CA071126009

- Difficulty date: November 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2285000808
- Condition: Broken
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) UPON LANDING, DURING THE OPERATION OF NR1 THRUST REVERSER THE NR 1 ENGINE UPPER FAN COWL DEPARTED THE AC.  THE PILOTS DID NOT NOTICE THAT THE COWLING WAS MISSING UNTIL THEY DID THEIR POST FLIGHT WALK-AROUND. THE COWLING WAS LATER FOUND BY AIRPORT OPERATIONS ON THE AIRFIELD OFF THE SIDE OF THE RUNWAY. THE COWLING WAS FOUND TO BE BROKEN IN HALF WHEN IT WAS RECOVERED. THE FAA STILL HAS POSSESSION OF THE COWING AT THIS TIME. (WILL ADD COWL SN WHEN THEY ARE MADE AVAILABLE) (TC NR  20071126009)
